# SDR RAIA00806028

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 23,389 hours, 21,706 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3562 - STL - ENGINE 1 THRUST REVERSER DISAGREE MESSAGE ON THE EICAS DURING CLIMB.  MAINTENANCE DEFERRED THE NUMBER 1 THRUST REVERSER PER MEL PROCEDURES.   WD:CL  HD:J  AT:A
